Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Central Asia: Perspectives and Present Challenges
$144.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 22 Issue 4
Tell A Friend
 
Tell someone you know about this product.
Volume 22 Issue 4 (International Journal of Mathematics, Game Theory, and Algebra) $180.00
A New Approach to Behavioral Finance
Moawia Alghalith

Optimal Control of a Spin System with Weighted Energy Cost Functional
P.K. Das

A Model for the Representativeness of a Legislature and a Method to Optimize It
Corey A. Hoelscher

The Partial Schur Multiplier of S3
Hector Pinedo

Shock Waves Generated by a Piston Moving in a Non-Ideal Gas in the Presence of a Self-Gravitating, Magnetic and Rotating Field: Isothermal Flow
Vivek Kumar Sharma and Pankaj Sharma

Over-Determined Boundary Value Problems for Linear Equations of Elastodynamics and Their Applications to Elastic Wave Diffraction Theory
I.E. Pleshchinskaya and N.B. Pleshchinskii

Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Volume 22 Issue 4 (International Journal of Mathematics, Game Theory, and Algebra)